Integral representations of some series involving (2k perpendicular to k)(-1) k(-n) and some related series


Batir N.

APPLIED MATHEMATICS AND COMPUTATION, vol.147, no.3, pp.645-667, 2004 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 147 Issue: 3
  • Publication Date: 2004
  • Doi Number: 10.1016/s0096-3003(02)00802-0
  • Title of Journal : APPLIED MATHEMATICS AND COMPUTATION
  • Page Numbers: pp.645-667

Abstract

In this paper we analysed some series involving